# SDR SRAA970302

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Ice Build-Up
- Location: Lt Mlg Downlock
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 577 TO KEF, LEFT MAIN GEAR GREEN DOWN LIGHT NOT ON AND GEAR UNSAFE LIGHT ILLUMINATED, RECYCLED GEAR WITH SAME RESULT.  PERFORMED CHECK PER QRH AND DETERMINED GEARS WERE DOWN AND LOCKED, AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED LT GEAR DOWNLOCK SWITCH, FOUND ICE BUILD-UP ON SWITCH, CLEANED AND OPS CHECKED GOOD PER M.M. CH 32.
